# SDR DL767000800

- Difficulty date: April 23, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 51,848 hours, 24,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Component: Lamp, 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND 3 OVERWING EMERGENCY LIGHTS INOP.  RELAMPED, CHECKS NORMAL.
